Some generalizations of Caratheodory's theorem via barycentres, with application to mathematical programming

S.H. Tijs, J.M. Borwein

Research output: Contribution to journalArticleProfessional

225 Downloads (Pure)
Original languageEnglish
Pages (from-to)339-346
Number of pages8
JournalCanadian Mathematical Bulletin
Volume23
Publication statusPublished - 1980

Cite this

@article{cb83cae55327426ba549bdb0c873d0e9,
title = "Some generalizations of Caratheodory's theorem via barycentres, with application to mathematical programming",
author = "S.H. Tijs and J.M. Borwein",
note = "Pagination: 8",
year = "1980",
language = "English",
volume = "23",
pages = "339--346",
journal = "Canadian Mathematical Bulletin",
issn = "0008-4395",
publisher = "Canadian Mathematical Society",

}

Some generalizations of Caratheodory's theorem via barycentres, with application to mathematical programming. / Tijs, S.H.; Borwein, J.M.

In: Canadian Mathematical Bulletin, Vol. 23, 1980, p. 339-346.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Some generalizations of Caratheodory's theorem via barycentres, with application to mathematical programming

AU - Tijs, S.H.

AU - Borwein, J.M.

N1 - Pagination: 8

PY - 1980

Y1 - 1980

M3 - Article

VL - 23

SP - 339

EP - 346

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

SN - 0008-4395

ER -